Impacts of free tropospheric turbulence parametrisation on a sheared tropical cyclone

Johnson, A., Schwendike, J., Ross, A. et al. (3 more authors) (Cover date: October 2024 Part A) Impacts of free tropospheric turbulence parametrisation on a sheared tropical cyclone. Quarterly Journal of the Royal Meteorological Society, 150 (764). pp. 4437-4456. ISSN 0035-9009

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Johnson, A.
  • Schwendike, J.
  • Ross, A.
  • Lock, A.
  • Edwards, J.
  • Kepert, J.
Copyright, Publisher and Additional Information:

© 2024 The Author(s). Quarterly Journal of the Royal Meteorological Society published by John Wiley & Sons Ltd on behalf of Royal Meteorological Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: boundary layer, numerical weather prediction, tropical cyclones, turbulence, wind shear
Dates:
  • Published: 4 November 2024
  • Published (online): 7 August 2024
  • Accepted: 2 July 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Aug 2024 12:30
Last Modified: 18 Feb 2025 14:41
Status: Published
Publisher: Wiley
Identification Number: 10.1002/qj.4823
Open Archives Initiative ID (OAI ID):

Export

Statistics